# SDR SWAA010945

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,153 hours, 61,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME SHEAR TIE CORRODED AT BS 520, BETWEEN STR 28R & 28L.  REMOVED AND REPLACED FRAME SHEAR TIE PER SRM.
